# SDR TSAA0523044

- Difficulty date: September 23, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N827AL
- Make and model: Boeing 737209
- Aircraft serial: 23913
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 270 (HNL-KOA) LIGHTNING STRIKE DURING CLIMB-OUT AT 10,000’.  NO MALFUNCTIONS.  MTX ACTION COMPLIED WITH M-118 LIGHTNING STRIKE INSPECTION.  REMOVED AND REPLACED DAMAGED RIVETS ON STATION 188R AND STATIC WICK.
